# SDR SWAA2021112931987

- Difficulty date: October 20, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 68,673 hours, 40,726 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221GF FWD O/B TIP BROKEN ; / [01] REPLACED FLOOR PANEL 221GF INSTALLATION WILL BE ACCOMPLISHED ON T/C TTG8Q006A9GZ; [02] VERIFIED STEP #1
